# SDR 99ZZZX2255

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 2425 · AC Indicating System
- Part: Indicator
- Part number: 369H452657
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR FAILED ACCURACY TEST.  REMOVED AND REPLACED.
